Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

When will my periods start after taking primolut nor 5 mg ?

when will my periods start after taking primolut nor 5 mg Hi..I took primolut nor 5 mg twice daily for 3 days because i need to advance my period. Now it has been 3 days since I stopped it and still my period didn t start. Can I re-take it again in order to delay my period? Pregnancy is excluded. I really need to have no period in the next 5 days !! What shall I do? Please help :)
Asked On : Mon, 4 Jul 2011
Answers:  2 Views:  2377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Diabetologist 's  Response
Hi,
Welcome to Healthcare magic forum,
Dont re-take it again, the withdrawal bleeding will happen in 3-5 days, please wait.
Hope I have answered ur question,
Regards
Answered: Mon, 4 Jul 2011
I find this answer helpful
  User's Response
Hi..I took primolut nor 5 mg twice daily for 5 days because my period did not come yet since one month and 17 days. Now it has been 3 days since I stopped it and still my period didn't start. Pregnancy is excluded . all my body is tired!! What shall I do? Please help :)
Answered: Wed, 17 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor